Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Varieties of locally convex topological vector spaces


Authors: Joseph Diestel, Sidney A. Morris and Stephen A. Saxon
Journal: Bull. Amer. Math. Soc. 77 (1971), 799-803
MSC (1970): Primary 46A05; Secondary 46E10, 46E30, 46A45, 46M99
DOI: https://doi.org/10.1090/S0002-9904-1971-12811-2
MathSciNet review: 0282188
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaires, Monografie Mat., PWN, Warsaw, 1932.
  • 2. C. Bessaga and A. Pelczyński, On bases and unconditional convergence of series in Banach spaces, Studia Math. 17 (1958), 151-164. MR 22 #5872. MR 115069
  • 3. M. S. Brooks, S. A. Morris and S. A. Saxon, Generating varieties of topological groups, Proc. Amer. Math. Soc. (to appear). MR 318383
  • 4. P. Civin and B. Yood, Quasi-reflexive spaces, Proc. Amer. Math. Soc. 8 (1957), 906-911. MR 19, 756. MR 90020
  • 5. J. Diestel, S. A. Morris and S. A. Saxon, Varieties of linear topological spaces, Trans. Amer. Math. Soc. (to appear). MR 316992
  • 6. A. Grothendieck, Sur les applications linéaires faiblement compactes d'espaces du type C(K), Canad. J. Math. 5 (1953), 129-173. MR 15, 438. MR 58866
  • 7. A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955). MR 17, 763. MR 75539
  • 8. J. Horváth, Topological vector spaces and distributions. Vol. I, Addison-Wesley, Reading, Mass., 1966. MR 34 #4863. MR 205028
  • 9. T. Komura and Y. Komura, Über die Einbettung der nuklearen Räume in (s), Math. Ann. 162 (1965/66), 284-288. MR 32 #6190. MR 188754
  • 10. E. Lacey and R. J. Whitley, Conditions under which all the bounded linear maps are compact, Math. Ann. 158 (1965), 1-5. MR 30 #3373. MR 173159
  • 11. J. Lindenstrauss and A. Pelczynski, Absolutely summing operators in £, Studia Math. 29 (1968), 275-326. MR 37 #6743. MR 231188
  • 12. R. H. Lohman, An embedding theorem for separable locally convex spaces, Canad. Math. Bull, (to appear). MR 291756
  • 13. A. A. Miljutin, Isomorphism of the spaces of continuous functions over compact sets of the cardinality of the continuum, Teor. Funkciĭ Funkcional. Anal. i Priložen. Vyp. 2 (1966), 150-156. (Russian) MR 34 #6513. MR 206695
  • 14. S. A. Morris, Varieties of topological groups, Bull. Austral. Math. Soc. 1 (1969), 145-160. MR 41 #3655a. MR 259010
  • 15. S. A. Morris, Varieties of topological groups, II, Bull. Austral. Math. Soc. 2 (1970), 1-13. MR 41 #3655b. MR 259011
  • 16. S. A. Morris, Varieties of topological groups. III, Bull. Austral. Math. Soc. 2 (1970), 165-178. MR 41 #3655c. MR 259012
  • 17. S. A. Morris, Varieties of topological groups. IV (to appear). MR 274647
  • 18. S. A. Morris, Free products of topological groups, Bull. Austral. Math. Soc. 4 (1971), 17-29. MR 274647
  • 19. S. A. Morris, Free compact abelian groups(to appear). MR 313448
  • 20. S. A. Morris, Varieties of topological groups, Bull. Austral. Math. Soc. 3 (1970), 429-431. MR 259010
  • 21. H. Neumann, Varieties of groups, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 37, Springer-Verlag, Berlin and New York, 1967. MR 35 #6734. MR 215899
  • 22. A. Pelczyński, On the isomorphism of the spaces m and M, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 6 (1958), 695-696. MR 21 #1513. MR 102727
  • 23. A. Pelczyński and Z. Semadeni, Spaces of continuous functions. III. Spaces C(Ω) for Ω without perfect subsets, Studia Math. 18 (1959), 211-222. MR 21 #6528. MR 107806
  • 24. S. A. Saxon, Nuclear and product spaces, Baire-like spaces, and the strongest locally convex topology, Math. Ann. (to appear). MR 305010
  • 25. S. A. Saxon, Embedding nuclear spaces in products of an arbitrary Banach space, Proc. Amer. Math. Soc. (to appear). MR 318823
  • 26. H. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. MR 33 #1689. MR 193469
  • 27. T. Terzioğlu, On Schwartz spaces, Math. Ann. 182 (1969), 236-242. MR 40 #683. MR 247417
  • 28. A. Zygmund, Trigonometric series. Vol. 1, 2nd rev. ed., Cambridge Univ. Press, New York, 1959. MR 21 #6498. MR 107776

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46A05, 46E10, 46E30, 46A45, 46M99

Retrieve articles in all journals with MSC (1970): 46A05, 46E10, 46E30, 46A45, 46M99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12811-2

American Mathematical Society